Statistical cluster points and turnpike

Pehlivan, Serpil and Mamedov, Musa A 2000, Statistical cluster points and turnpike, Optimization, vol. 48, no. 1, pp. 93-106, doi: 10.1080/02331930008844495.

Attached Files
Name Description MIMEType Size Downloads

Title Statistical cluster points and turnpike
Author(s) Pehlivan, Serpil
Mamedov, Musa AORCID iD for Mamedov, Musa A
Journal name Optimization
Volume number 48
Issue number 1
Start page 93
End page 106
Total pages 14
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2000
ISSN 0233-1934
Keyword(s) Turnpike
Difference Inclusion
Statistical Cluster Point
Language eng
DOI 10.1080/02331930008844495
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, OPA (Overseas Publishers Association) N.V.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 45 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 110 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 15:09:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact